Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 92, NWS Pueblo, CO

June 6, 2025Las Animas County, Otero County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2025, 5:26 PM MDT for Las Animas County, Otero County, Pueblo County, Colorado. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2025, 5:26 PM MDT (23:26 UTC)
Expired
Jun 6, 2025, 6:00 PM MDT
In force
34 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.5 in
Wind
60.0 mph

Counties Las Animas County, CO, Otero County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 67 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 5:35 PM MDTHAIL 2.517 Nnw Delhi, COConfirmed golf ball sized hail at location, with some hail stones estimated to near baseballs. Hail caused significant damage to property and vehicles around location.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 1:49 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 375 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 82 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
82 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

028 
WUUS55 KPUB 062326
SVRPUB
COC071-089-101-070000-
/O.NEW.KPUB.SV.W.0092.250606T2326Z-250607T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
526 PM MDT Fri Jun 6 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Otero County in southeastern Colorado...
  North central Las Animas County in southeastern Colorado...
  Southeastern Pueblo County in southeastern Colorado...

* Until 600 PM MDT.

* At 526 PM MDT, a severe thunderstorm was located 19 miles southwest
  of Fowler, or 31 miles southeast of Pueblo Airport, moving
  southeast at 30 mph.

  HAZARD...Tennis ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  southwestern Otero, north central Las Animas and southeastern
  Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.

&&

LAT...LON 3786 10434 3797 10430 3802 10417 3785 10373
      3759 10412
TIME...MOT...LOC 2326Z 310DEG 28KT 3789 10421 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Simcoe
1 follow-up statement
460 
WWUS55 KPUB 062332
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
532 PM MDT Fri Jun 6 2025

COC071-089-101-070000-
/O.CON.KPUB.SV.W.0092.000000T0000Z-250607T0000Z/
Otero CO-Las Animas CO-Pueblo CO-
532 PM MDT Fri Jun 6 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHWESTERN OTERO...NORTH CENTRAL LAS ANIMAS AND SOUTHEASTERN
PUEBLO COUNTIES...

At 531 PM MDT, a severe thunderstorm was located 19 miles southwest
of Fowler, or 32 miles southeast of Pueblo Airport, moving southeast
at 30 mph.

THIS IS A DESTRUCTIVE STORM FOR PORTIONS OF SOUTHEAST PUEBLO COUNTY, 
SOUTHWEST OTERO COUNTY.

HAZARD...Three inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

This severe thunderstorm will remain over mainly rural areas of
southwestern Otero, north central Las Animas and southeastern Pueblo
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.

For your protection move to an interior room on the lowest floor of a
building.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3785 10432 3794 10428 3800 10411 3785 10373
      3759 10412
TIME...MOT...LOC 2331Z 310DEG 28KT 3788 10420 

THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...3.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Simcoe

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:25 PM MDT, 1 minute earlier. Its key messages:

  • Severe thunderstorms likely through this evening across the southeast plains with all severe hazards possible.
  • Warmer Saturday, with a decrease in storm chances, and only some isolated activity expected over the mountains and along the New Mexico border.
  • Scattered to numerous showers and thunderstorms return to the region on Sunday, continuing through next week, while temperatures remain seasonably warm.
Area forecast discussion, Jun 6, 5:25 PM MDT, 1 minute before
Area Forecast Discussion
National Weather Service Pueblo CO
525 PM MDT Fri Jun 6 2025

.KEY MESSAGES...

- Severe thunderstorms likely through this evening across the southeast
  plains with all severe hazards possible.

- Warmer Saturday, with a decrease in storm chances, and only
  some isolated activity expected over the mountains and along
  the New Mexico border.

- Scattered to numerous showers and thunderstorms return to the
  region on Sunday, continuing through next week, while
  temperatures remain seasonably warm.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 214 PM MDT Fri Jun 6 2025

Not much change in the latest thinking with a favorable evening
for severe thunderstorms across the southeast plains capable of
all hazard types from very large hail to damaging winds and even
a couple of tornadoes. HREF mean CAPE values are sitting around
1000-1500 J/kg, which is not too far off SPC Mesoanalysis
values. If dew points can maintain in the low 50s along the I-25
corridor around peak heating we could easily yield some higher
CAPE values per NAM soundings. Up to 2000+ J/kg will be possible
farther east across the plains with upper 50s to lower 60 dew
points. Impressive deep layer shears 50+ kts and favorable low
level helicities will continue to favor supercell development
with straight line hodographs suggest storm splits. Low level
hodograph curvature improves into the evening across the
eastern plains and SSCRAM output suggest unconditional tor
probabilities maximizing around LHX eastward after 00z. HREF
updraft helicities show some impressive swaths across the
southeast plains and Tornado watch will continue through 03z
with a possible need to extend for an hour across far southeast
plains until 04z.

Activity will gradually pull eastward through the evening and
exit eastern CO overnight. Will need to watch for possible
ground fog development overnight, particularly across the far
eastern plains.

Saturday will be a down day for thunderstorms, providing a much
needed break from severe thunderstorms of late. Upper trough
which is forcing today's convection will be east of the area
which ushers in some drier dew points and more subsident
conditions. There is another much weaker wave that glances by to
the northeast during the afternoon. Could see some isolated
thunderstorms across southern areas in the afternoon, but lower
CAPE suggests sub severe thunderstorms for now. Temperatures
will rebound around 5 degrees.  -KT

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Issued at 308 AM MDT Fri Jun 6 2025

Northern stream wave sends a cold front through the plains Sat
night/Sun morning, bringing a renewed surge of easterly upslope
winds by afternoon. Instability is modest (CAPE 500-1000 J/KG)
most locations, though higher dewpoints over the far sern
corner of the plans may boost CAPE toward 1500 J/KG by late day.
Overall, expect an upturn in t-storm coverage over the ern
mountains and across the plains Sun afternoon/evening, with few
strong storms possible in the more unstable air mass over the
far southeast. Max temps Sunday to drift downward a few degf
versus Sat, as cold front ushers in a slightly cooler air mass
over the ern half of the area.

Northwest flow aloft persists Mon/Tue across the region, with
afternoon/evening storms both days, most numerous over the
eastern mountains and across the plains. Upper ridge then shifts
east by mid/late week, with flow become more wly over CO.
Moisture remains in place, and with several weak short waves
progged to migrate through the western U.S., daily
shower/thunderstorm chances will continue. Temps will remain
seasonably warm through the period.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 521 PM MDT Fri Jun 6 2025

KALS...VFR conditions for the next 24 hours. Winds will subside
this evening, become variable overnight. A few showers or
thunderstorms are possible across the San Luis Valley on
Saturday afternoon, with low confidence of anything impacting
the terminal.

KCOS and KPUB...showers will continue to shift east of the
terminals through 01-02z, with improving CIGS and VIS during
this period. VFR conditions are expected overnight. There is a
low probability of fog at KPUB late tonight. Winds will be
diurnally driven for Saturday at both terminals. Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...KT
LONG TERM...PETERSEN
AVIATION...MOZLEY
Hazardous weather outlook, Jun 6, 10:35 AM MDT, 6 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1035 AM MDT Fri Jun 6 2025

COZ058>089-093>099-071645-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1035 AM MDT Fri Jun 6 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Severe thunderstorms are likely again this afternoon and evening,
mainly from the I-25 Corridor eastward across the southeast
plains. Activity is expected to start around noon over the higher
terrain and Palmer Divide, but the most probable time window for
severe thunderstorms will be between 2 PM and 8 PM, and all modes
of severe weather will be possible. Large hail up to around 3
inches in diameter, and wind gusts of 60-80 mph are possible.
Tornadoes will be possible as well with the greatest risk east of
I-25. Flash flooding of urban areas and burn scars will be
possible if stronger storms impact those locations. Activity will
decrease along the I-25 corridor after 7 PM and will move out of
the southeast plains around Midnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms will become weaker and more isolated in coverage on
Saturday, then a better chance for storms develops for Sunday
through much of next week. The greatest hazards from any thunderstorms
in this period are expected to be small hail, gusty outflow
winds, heavy rainfall and lightning.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

31/31

In the hours before

Special weather statement, Jun 6, 4:56 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
456 PM MDT Fri Jun 6 2025

COZ099-062330-
Springfield Vicinity/Baca County CO-
456 PM MDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BACA AND EASTERN
LAS ANIMAS COUNTIES THROUGH 530 PM MDT...

At 456 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Pritchett, or 23 miles southwest of Springfield,
moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southwestern Baca
and eastern Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.

&&

LAT...LON 3722 10309 3727 10309 3729 10308 3738 10265
      3714 10267
TIME...MOT...LOC 2256Z 269DEG 33KT 3725 10300

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Simcoe
Local storm report, Jun 6, 5:04 PM MDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
504 PM MDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     Hail             16 W Campo              37.11N 102.86W
06/06/2025  M2.00 Inch       Baca               CO   Storm Chaser

            Corrects previous hail report from 16 W
            Campo.

&&
Local storm report, Jun 6, 5:08 PM MDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
508 PM MDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Hail             3 SW Kim                37.22N 103.40W
06/06/2025  M3.00 Inch       Las Animas         CO   Storm Chaser

            Reported to local media with pictures, then
            sent to us.

&&
Special weather statement, Jun 6, 5:10 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
510 PM MDT Fri Jun 6 2025

COZ085-086-089-062345-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
510 PM MDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES THROUGH 545 PM
MDT...

At 510 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Truckton, or 29 miles northeast of Pueblo Airport,
moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern El
Paso, northwestern Crowley and northeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM MDT for southeastern
and east central Colorado.

&&

LAT...LON 3866 10405 3852 10405 3852 10389 3838 10408
      3846 10436 3869 10411
TIME...MOT...LOC 2310Z 280DEG 23KT 3859 10411

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Hodanish
Local storm report, Jun 6, 5:20 PM MDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
520 PM MDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     Hail             Peterson AFB            38.83N 104.70W
06/06/2025  M1.00 Inch       El Paso            CO   Other Federal

&&
Special weather statement, Jun 6, 5:21 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
521 PM MDT Fri Jun 6 2025

COZ081-084-085-062345-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
521 PM MDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL EL PASO COUNTY
THROUGH 545 PM MDT...

At 521 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gleneagle, or 17 miles north of Colorado Springs, moving east at 30
mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Monument, Palmer Lake, Black Forest, Peyton, Gleneagle, and Falcon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM MDT for east central
Colorado.

&&

LAT...LON 3887 10453 3909 10500 3913 10494 3913 10435
TIME...MOT...LOC 2321Z 290DEG 27KT 3909 10481

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:11 PM MDTSpecial Weather StatementPUBBaca34 min
Jun 5, 6:15 PM MDTSpecial Weather StatementPUBOtero45 min
Jun 5, 6:54 PM MDTSpecial Weather StatementPUBBent51 min
Jun 5, 7:08 PM MDTSevere Thunderstorm WarningPUBKiowa52 min
Jun 5, 7:13 PM MDTSpecial Weather StatementPUBBent47 min
Jun 5, 7:42 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas48 min
Jun 5, 7:58 PM MDTSpecial Weather StatementPUBKiowa47 min
Jun 5, 8:03 PM MDTSevere Thunderstorm WarningPUBKiowa27 min
Jun 5, 8:29 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca46 min
Jun 5, 8:39 PM MDTTornado WarningPUBBaca36 min
Jun 5, 8:43 PM MDTSpecial Weather StatementPUBBaca32 min
Jun 5, 8:55 PM MDTSevere Thunderstorm WarningPUBBaca35 min
Jun 5, 9:14 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca16 min
Jun 5, 9:29 PM MDTSevere Thunderstorm WarningPUBBaca16 min
Jun 6, 12:28 PM MDTSpecial Weather StatementPUBGunnison17 min
Jun 6, 12:54 PM MDTSpecial Weather StatementPUBSaguache51 min
Jun 6, 12:58 PM MDTSpecial Weather StatementPUBTeller32 min
Jun 6, 1:33 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 6, 1:45 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Jun 6, 1:58 PM MDTSpecial Weather StatementPUB32 min
Jun 6, 2:00 PM MDTSpecial Weather StatementPUBFremont45 min
Jun 6, 2:14 PM MDTSpecial Weather StatementPUB31 min
Jun 6, 2:15 PM MDTSevere Thunderstorm WarningPUBEl Paso45 min
Jun 6, 2:30 PM MDTSpecial Weather StatementPUB30 min
Jun 6, 2:40 PM MDTSevere Thunderstorm WarningPUBLas Animas35 min
Jun 6, 2:43 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas32 min
Jun 6, 2:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 6, 2:52 PM MDTSevere Thunderstorm WarningPUBEl Paso21 min
Jun 6, 2:55 PM MDTSpecial Weather StatementPUBCuster35 min
Jun 6, 3:05 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBLas Animas40 min
Jun 6, 3:16 PM MDTSpecial Weather StatementPUBPueblo29 min
Jun 6, 3:26 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Las Animas34 min
Jun 6, 3:28 PM MDTSevere Thunderstorm WarningPUBEl Paso47 min
Jun 6, 3:38 PM MDTTornado WarningPUBEl Paso17 min
Jun 6, 3:46 PM MDTSpecial Weather StatementPUBPueblo29 min
Jun 6, 3:52 PM MDTTornado WarningPUBBaca, Las Animas23 min
Jun 6, 3:54 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso36 min
Jun 6, 4:09 PM MDTSevere Thunderstorm WarningPUBFremont, Pueblo51 min
Jun 6, 4:14 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca31 min
Jun 6, 4:21 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBPueblo39 min
Jun 6, 4:29 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas31 min
Jun 6, 4:35 PM MDTSpecial Weather StatementPUBLas Animas25 min
Jun 6, 4:43 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBHuerfano, Las Animas, Pueblo47 min
Jun 6, 4:44 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca31 min
Jun 6, 4:45 PM MDTSevere Thunderstorm WarningPUBLas Animas30 min
Jun 6, 4:56 PM MDTSpecial Weather StatementPUBBaca34 min
Jun 6, 5:10 PM MDTSpecial Weather StatementPUBCrowley35 min
Jun 6, 5:21 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jun 6, 5:36 PM MDTTornado WarningPUBLas Animas, Otero, Pueblo24 min
Jun 6, 5:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 6, 5:54 PM MDTSpecial Weather StatementPUBKiowa36 min
Jun 6, 5:57 PM MDTTornado WarningPUBLas Animas, Otero48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.